# SDR DXTA2009042903621

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 4,747 hours, 2,892 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Feel Unit
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL390 WITH AUTO PILOT ON ACFT APPEARED TO BE DUTCH ROLLING. WITH AP OFF, ACFT AILERONS ARE VERY STIFF & DIFFICULT TO OPERATE. ROLLS STARTED AT 2 DEGREES & FINALLY WAS DOING 15 DEGREES. SAT WAS -60 AND DECENDED TO FL 270. PROBLEM GREATLY REDUCED WITH TEMP SAT - 30. APPROACH & LANDING, PROBLEM COMPLETLY RESOLVED.   SERVICED AILERLON ARTIFICIAL FEEL SPRING UNIT. REMOVED OLD SILICONE GREASE & APPLIED NEW SILICONE GREASE. CYCLED AILERON SYSTEM SEVERAL TIMES & CHECKED SYSTEM FOR FULL & FREE MOVEMENT WITHOUT BINDING. ALL WORK IN REFERENCE TO MM 27-10-35
